Markov operators: applications to diffusion processes and population dynamics
Applicationes Mathematicae, Tome 27 (2000) no. 1, pp. 67-79
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
This note contains a survey of recent results concerning asymptotic properties of Markov operators and semigroups. Some biological and physical applications are given.
DOI :
10.4064/am-27-1-67-79
Keywords:
Markov operator, asymptotic stability, diffusion process, partial differential equation
Affiliations des auteurs :
Ryszard Rudnicki 1
@article{10_4064_am_27_1_67_79,
author = {Ryszard Rudnicki},
title = {Markov operators: applications to diffusion processes and population dynamics},
journal = {Applicationes Mathematicae},
pages = {67--79},
year = {2000},
volume = {27},
number = {1},
doi = {10.4064/am-27-1-67-79},
zbl = {1001.47027},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-1-67-79/}
}
TY - JOUR AU - Ryszard Rudnicki TI - Markov operators: applications to diffusion processes and population dynamics JO - Applicationes Mathematicae PY - 2000 SP - 67 EP - 79 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-1-67-79/ DO - 10.4064/am-27-1-67-79 LA - en ID - 10_4064_am_27_1_67_79 ER -
Ryszard Rudnicki. Markov operators: applications to diffusion processes and population dynamics. Applicationes Mathematicae, Tome 27 (2000) no. 1, pp. 67-79. doi: 10.4064/am-27-1-67-79
Cité par Sources :